Differential invariants of feedback transformations for quasi-harmonic oscillation equations

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

1 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)65-72
Journal / PublicationJournal of Geometry and Physics
Online published5 Sep 2016
Publication statusPublished - Mar 2017


The goal and the main result of the paper is to provide a complete description of the field of rational differential invariants of one class of second order ordinary differential equations with scalar control parameter with respect to Lie pseudo-group of local feedback transformations. In particular, considered class describes behavior of conservative mechanical systems. We construct the class of rational differential invariants that separate regular orbits. It is well known that differential invariants form algebra with respect to the operation of addition and multiplication (Alekseevskij et al. 1991). In our case, constructed rational differential operators form a field (in algebraic sense). Rational differential invariants were studied by Rosenlicht (1956, 1963), Kruglikov and Lychagin (2011).

Research Area(s)

  • Quasi-harmonic oscillation equations, Feedback transformations, Jet spaces, Infinitesimal transformations, Lie pseudo-groups, Differential invariants